# SDR AWXA200301501

- Difficulty date: November 26, 2003
- Submitted: November 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 68,203 hours, 26,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE L-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR EMERGENCY EXIT LIGHT BATTERY POWER SUPPLY (M731), OPERATIONAL CHECK WAS GOOD.
